# SDR SWAA2021110322681

- Difficulty date: September 22, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE PANEL #341B; INTERNAL RIB LE STA 95.96 (RIB #3) BOTTOM EDGE RIVET HOLE CRACK NOTED. ; / [01] MATCH DRILLING NEW INTERNAL RIB L/E AT RIGHT HORIZONTAL STABILIZER L/E. PANEL #341B STA. 95.96 [RIB #3] IAW. B-737-700 SRM.51-40-05-0G-0; [02] LATE ENTRY REMOVED DAMAGE INTERNAL RIB #3 AT RIGHT HORIZONTAL STABILIZER L/E. PANEL #341B STA. 95.96 IAW. B-737-700 SRM. 51-40-02-0G-0; [03] VERIFIED 1-2. OK TO INSTALL NEW RIB.; [04] INSTALLED NEW INTERNAL RIB #3 AT RIGHT HORIZONTAL STABILIZER L/E. PANEL #341B STA.95.96 IAW. B-737-700 SRM 51-40-02-0G-0 AND DWG #186A1001; [05] VERIFIED STEP 4.
